American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter Borwein, Stephen Choi and Frank Chu. An old conjecture of Erdos--Turán on additive bases. Math. Comp. 75 (2006) 475-484. MR 2176410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Kai-Tai Fang and Gennian Ge. A sensitive algorithm for detecting the inequivalence of Hadamard matrices. Math. Comp. 73 (2004) 843-851. MR 2031409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. B. Borwein and R. A. Ferguson. A complete description of Golay pairs for lengths up to 100. Math. Comp. 73 (2004) 967-985. MR 2031419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ben Johnsen and Eldar Straume. Counting binary matrices with given row and column sums . Math. Comp. 48 (1987) 737-750. MR 878703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Kallman. A method for finding permanents of $0,\,1$ matrices . Math. Comp. 38 (1982) 167-170. MR 637294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. H. Yang. Hadamard matrices, finite sequences, and polynomials defined on the unit circle . Math. Comp. 33 (1979) 688-693. MR 525685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. H. Yang. Maximal binary matrices and sum of two squares . Math. Comp. 30 (1976) 148-153. MR 0409235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. H. Yang. Corrigenda: ``On Hadamard matrices constructible by circulant submatrices'' (Math. Comp. {\bf 25} (1971), 181--186) . Math. Comp. 28 (1974) 1183-1184. MR 0342412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. H. Yang. Corrigenda: ``On designs of maximal $(+1,-1)$-matrices of order $n\equiv 2({\rm mod}\ 4)$. II'' (Math. Comp. {\bf 23} (1969), 201--205) . Math. Comp. 28 (1974) 1183. MR 0342411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1